# SDR AALA201801169026

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 51,887 hours, 24,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT COULD NOT ARM DOOR 2R. REMOVED DEBRIS FROM AFT GIRT BAR FITTING. OPERATIONS CHECK OK.
